# SDR AALA20141215029

- Difficulty date: December 14, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A241313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON AFT SIDE OF WALL IN APU AREA, SECOND UP FROM BOTTOM, AT FS 1088 IS CORRODED.  R & R ANGLE IAW AARD 51-10-05-1.
